# SDR IPXA2019020138563

- Difficulty date: January 31, 2019
- Submitted: February 11, 2019
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 85,271 hours, 17,846 cycles
- System (JASC): 2213 · Flight Controller
- Part: Computer
- Condition: Odor
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:FUMES / ODOR IN COCK PIT. TECH RECOMMENDS: PERFORM BOW TS MD11-3610-00487 TO INSPECT FOR PNEUMATIC DUCT INTGRITY AND TO ASSURE THERE IS NOT ANY FOREIGN OILS. C/W WAN 2859911.  C/W WAN 2859911. R/R #2 FCC PER MM 22-11-01-004-026 AND MM 22-11-01-404-032. ALL SYS TEST GOOD.
